| Model Number |
OTV-S7H-1NA-10E |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E2/e3: no information available for the occupation of the initial reporter or whether they are a healthcare professional.The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that the camera head had noise in the image.There were no reports of patient harm.
Additional Manufacturer Narrative
A review of the device history record found no deviations that could have caused or contributed to the reported issue.The device was returned to olympus for inspection and the reported failure "noise in the image" was confirmed.In addition, the following reportable malfunction was identified during the device evaluation: water ingress in the imaging section, water ingress in the cable and foreign material on the cable were found.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: image defects occurred when the cable was loaded due to cable failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
Additional information: the intended therapeutic procedure of rigid endoscopy was completed using the same subject device.